# SDR CALA2014081501122

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 34,576 hours, 11,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FASTENER HOLES AT BS 737B RBL 45.50 EXHIBIT CRACKS USING HFEC IAW NDTM PART 06 51-00-00 PROCEDURE.  TWO EACH INBD FASTENER HOLES CRACKED & ONE EACH OTBD AFT FASTENER HOLE CRACKED.  ACCOMPLISHED REPAIR AT CABIN SEAT TRACK FLOORBEAM INBD & OTBD UPPER CHORDS FLANGES IAW ECRA 5320-02294. THIS ECRA PROVIDES APPROVED PERMANENT REPAIR INSTRUCTIONS FOR THE DAMAGED CHORDS.
